Alert archive / Maryland / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 10, 2018, 3:53 PM EDT for Frederick County, Washington County, Maryland; Loudoun County, Virginia; Jefferson County, West Virginia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2018, 3:53 PM EDT (19:53 UTC)
- Expired
- May 10, 2018, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frederick County, MD, Washington County, MD, Loudoun County, VA, Jefferson County, WV
The radar
The Sterling radar (KLWX), 45 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:53 PM EDT | HAIL 1 | 2 Nne Ranson, WV | UP TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WUUS51 KLWX 101953
SVRLWX
MDC021-043-VAC107-WVC037-102030-
/O.NEW.KLWX.SV.W.0013.180510T1953Z-180510T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
353 PM EDT THU MAY 10 2018
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Washington County in north central Maryland...
Southwestern Frederick County in north central Maryland...
North central Loudoun County in northern Virginia...
East central Jefferson County in the Panhandle of West Virginia...
* Until 430 PM EDT.
* At 351 PM EDT, a severe thunderstorm was located near Ranson, or
near Charles Town, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Frederick, Charles Town, Ballenger Creek, Brunswick, Ranson,
Braddock Heights, Harpers Ferry, Point Of Rocks, Adamstown,
Jefferson, Myersville, Lovettsville, Buckeystown, Shenandoah
Junction, Rosemont, Rohrersville, Burkittsville, Gapland,
Brownsville and Antietam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3929 7784 3937 7787 3953 7750 3927 7741
TIME...MOT...LOC 1951Z 255DEG 15KT 3934 7781
HAIL...1.00IN
WIND...60MPH
$$
BJL2 follow-up statements
855
WWUS51 KLWX 102006
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
406 PM EDT THU MAY 10 2018
MDC021-043-VAC107-WVC037-102030-
/O.CON.KLWX.SV.W.0013.000000T0000Z-180510T2030Z/
Washington MD-Frederick MD-Loudoun VA-Jefferson WV-
406 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN WASHINGTON AND SOUTHWESTERN FREDERICK COUNTIES IN
NORTH CENTRAL MARYLAND...NORTH CENTRAL LOUDOUN COUNTY IN NORTHERN
VIRGINIA AND EAST CENTRAL JEFFERSON COUNTIES IN THE PANHANDLE OF WEST
VIRGINIA...
At 405 PM EDT, a severe thunderstorm was located over Harpers Ferry,
or 8 miles east of Charles Town, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Ballenger Creek, Brunswick, Braddock Heights, Harpers
Ferry, Point Of Rocks, Adamstown, Jefferson, Lovettsville, Bolivar,
Buckeystown, Rosemont, Burkittsville, Brownsville, Doubs, Clifton,
Knoxville, Petersville, Pleasantville and Bakerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3929 7775 3937 7777 3944 7747 3927 7741
3928 7771
TIME...MOT...LOC 2005Z 269DEG 16KT 3932 7772
HAIL...1.00IN
WIND...60MPH
$$
BJL148
WWUS51 KLWX 102022
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
422 PM EDT THU MAY 10 2018
WVC037-102032-
/O.CAN.KLWX.SV.W.0013.000000T0000Z-180510T2030Z/
Jefferson WV-
422 PM EDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central Maryland...northern Virginia...and the Panhandle of
West Virginia.
LAT...LON 3944 7747 3927 7741 3928 7771 3929 7775
3931 7774 3932 7772 3934 7775 3934 7776
3935 7775 3937 7775
TIME...MOT...LOC 2022Z 255DEG 15KT 3934 7763
$$
MDC021-043-VAC107-102030-
/O.CON.KLWX.SV.W.0013.000000T0000Z-180510T2030Z/
Washington MD-Frederick MD-Loudoun VA-
422 PM EDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHWESTERN FREDERICK COUNTIES IN
NORTH CENTRAL MARYLAND AND NORTH CENTRAL LOUDOUN COUNTIES IN NORTHERN
VIRGINIA...
At 422 PM EDT, a severe thunderstorm was located over Brunswick, or
11 miles southeast of Shepherdstown, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Frederick, Ballenger Creek, Brunswick, Braddock Heights, Point Of
Rocks, Adamstown, Jefferson, Lovettsville, Buckeystown, Rosemont,
Burkittsville, Brownsville, Doubs, Clifton, Knoxville, Petersville
and Pleasantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors to protect yourself from wind and lightning. Trees around
you may be downed from damaging winds, so if you are near large
trees, move to an interior room on the lowest floor. Don't drive
underneath trees or in wooded areas until the threat has passed.
&&
LAT...LON 3944 7747 3927 7741 3928 7771 3929 7775
3931 7774 3932 7772 3934 7775 3934 7776
3935 7775 3937 7775
TIME...MOT...LOC 2022Z 255DEG 15KT 3934 7763
HAIL...1.00IN
WIND...60MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:50 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 10, 12:50 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1250 PM EDT Thu May 10 2018
.SYNOPSIS...
A surface cold front will approach the region today, crossing
the area tonight. The front will then retreat back northward as
a warm front Friday night and drop south again Saturday night
and Sunday. The frontal boundary will then meander over the
area through early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Surface low pressure centered over Quebec early this afternoon will
continue moving northeastward through the remainder of the day,
dragging a surface cold front towards the area this afternoon,
and crossing the region this evening and first half of tonight.
Morning shower/thunderstorm activity has exited the region, but
additional shower/thunderstorm development is likely beginning
early this afternoon, especially from the Blue Ridge/Catoctin
Mountains eastward as a weak pressure trough develops in daytime
heating. Convection is already initiating across the higher
terrain west of the Shenandoah Valley and this will likely be
the catalyst for further development.
With a window of heating early this afternoon, expecting
temperatures to rise through the 70s and into the low 80s across
much of the region, and this combined with dew points from the
upper 50s to around 60F should yield MLCAPE values of around
1000-1500 J/KG. As of 12 PM, in the clearing west of this
morning's activity, CAPE values per SPC Mesoanalysis have
already reached 1000 J/KG and this will spread eastward into the
afternoon hours. Convection will be fighting dry air and
capping inversion noted on 12z IAD and surrounding soundings,
but this was likely modified afterward by morning
shower/thunderstorm activity. 0-6KM shear values will increase
to near 35 knots by this afternoon, and therefore will support
scattered showers/thunderstorms with potential for isolated
severe, with wind/hail being the primary threats, from the Blue
Ridge eastward.
Convection will exit the region relatively quickly later this
evening, with pretty much everywhere done by 8 PM. Lows tonight
from the mid 50s to low 60s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Default ridging moves overhead Friday morning leading to a
pleasant day weather-wise for much of the region. The frontal
boundary will return northward as a warm front late in the day,
and some scattered showers and isolated thunderstorms are
possible as the afternoon progresses west of the Blue Ridge.
High temperatures should reach the 70s to low 80s.
The warm front will cross the region Friday night with a few
showers or isolated thunderstorms. Coverage should be minimal
though and widespread convective activity is not expected. Lows
will range from the mid 50s to low 60s.
The region will reside in the warm sector for Saturday as a wave
of low pressure skirts eastward across Ohio/Pennsylvania. As it
reaches New Jersey and the eastern coastline by Saturday
evening, the front will begin to push back southward into the
region. Hot and increasingly humid conditions will develop
across the region on Saturday with highs soaring into the upper
80s to low 90s. This will allow for the development of
instability across the region. Shear values will also be
increasing through the day, and as the front drops southward
late in the day, showers/thunderstorms become possible. There
is expected to be pretty deep westerly flow across the region,
which could act to limit convective coverage, but will need to
monitor for possible strong/locally severe activity.
The front will settle near the region overnight Saturday night,
with additional showers/thunderstorms possible. Lows from the
upper 50s to mid 60s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
By Sunday morning a slow moving front will be on our doorstep. There
will be a very sharp temperature gradient across this front, and
it's exact positioning throughout the day on Sunday will govern how
high our temperatures get. Ensemble guidance suggests that there's
still a fair amount of uncertainty about the positioning of this
boundary. Both the 06z GEFS and 00z EPS show an impressive amount of
spread in high temperatures for DC on Sunday. It appears as though
areas that remain south of this frontal boundary will warm into the
low 90s, while locations to the north of the frontal boundary will
stay cool and cloudy with highs in the 60s. With the front
located nearby showers and thunderstorms will be possible during the
day on Sunday. We will have to monitor the potential for some
stronger storms given the highly unstable airmass present to the
south of the front and deep layer shear values around 40-50 knots.
Model guidance has this front lingering around through early
portions of the week, before lifting north mid-week as southerly
flow around a strong Atlantic high wins out. Storms will be possible
Monday and Tuesday with the front nearby. As the boundary shift
north by Wednesday, deep layer shear values will drop, but storms
will still be possible with a warm and humid airmass in place.
Precipitable water values are forecast to approach record daily
values by Wednesday as a feed of tropical moisture is transported
north around a strong subtropical high in the eastern Atlantic. As a
result, any storms that form could have heavy rainfall.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Main weather concern over the next 8 hours will be scattered
showers/thunderstorms that are expected to develop and move
eastward across the TAF sites. Highest risk of thunderstorm
activity will be between 17z and 23z. These thunderstorms will
be capable of producing frequent lightning, heavy rain, gusty
winds, and small hail. Brief periods of sub-VFR conditions will
likely be observed in any rain/thunderstorms. VFR is expected
otherwise. Isolated to scattered t-storms will be possible
again by Sat afternoon and evening.
Unsettled conditions expected for Sunday and Monday. Unfortunately,
there is rather low confidence in specifics due to a stalled front
across the area with a sharp contrast of conditions on either side.
Will need to see how that pans out before determining if the
terminals will be affected by flight restrictions from possible low
clouds/fog on the north side and/or occasional flight restrictions
from showers/thunderstorms on the south side.
&&
.MARINE...
SCA conditions are expected across the waters this afternoon and
evening. Showers and thunderstorms are then expected to develop
and will likely require Special Marine Warnings this afternoon
and evening. Mariners can expect locally higher winds and waves
near t-storms. Winds diminish later this evening below 10kt.
Marginal SCA conditions possible again late Fri night into Sat
evening especially southern waters. Showers/thunderstorms become
possible again Saturday afternoon through Saturday night.
A stalled frontal boundary likely will be across the waters Sunday
into Monday, making forecast details uncertain. However, the
pressure gradient could be minimal. Small Craft Advisories not
anticipated at this time, but ultimately that will depend upon the
fate of the quasi-stationary front.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 9 PM EDT this evening for
ANZ530>533-535-536-538>542.
Small Craft Advisory until midnight EDT tonight for ANZ534-537-
543.
&&
SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...MM
LONG TERM...KJP
AVIATION...MM/KJP
MARINE...MM/KJPHazardous weather outlook, May 10, 1:41 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 141 PM EDT Thu May 10 2018 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-111000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 141 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...This Afternoon and Tonight A severe thunderstorms watch is in effect until 7PM EDT for entire region. Damaging winds and large hail are possible this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter networks have been activated. Spotters should report severe weather via standard operating procedures. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-111000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 141 PM EDT Thu May 10 2018 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...This Afternoon and Tonight A severe thunderstorm watch is in effect until 7PM EDT for the region mainly along and east of the Interstate 81 corridor. Damaging winds and large hail are possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter networks have been activated. Spotters should report severe weather via standard operating procedures.
In the hours before
Local storm report, May 10, 3:02 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
302 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 WNW KIMBALL 38.71N 78.44W
05/10/2018 PAGE VA EMERGENCY MNGR
TREES DOWNED, 15" IN DIAMETER
&&
EVENT NUMBER LWX1800086
CJLLocal storm report, May 10, 3:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
314 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL CHARLOTTESVILLE 38.04N 78.49W
05/10/2018 E0.75 INCH CITY OF CHARLOTTES VA PUBLIC
&&
EVENT NUMBER LWX1800087
STRONGLocal storm report, May 10, 3:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 3 W ARRINGTON 37.68N 78.95W
05/10/2018 NELSON VA 911 CALL CENTER
1 TREE DOWN PARTIALLY BLOCKING US29.
&&
EVENT NUMBER LWX1800088
STRONGLocal storm report, May 10, 3:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
347 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 5 SSE GREENFIELD 37.86N 78.81W
05/10/2018 E1.00 INCH NELSON VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1800089
DHLocal storm report, May 10, 3:49 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
349 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 1 NW ARRINGTON 37.69N 78.92W
05/10/2018 NELSON VA 911 CALL CENTER
TREE DOWN ON ARRINGTON RD 1 MI EAST OF RT 29
&&
EVENT NUMBER LWX1800090
SMZLocal storm report, May 10, 3:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 2 W ARRINGTON 37.69N 78.95W
05/10/2018 NELSON VA 911 CALL CENTER
TREE DOWN NEAR WILSON RD AND US RT 29
&&
EVENT NUMBER LWX1800091
SMZThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:18 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 42 min |
| May 10, 5:17 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, City of Baltimore | 43 min |
| May 10, 5:45 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 60 min |
| May 10, 6:37 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 23 min |
| May 10, 4:35 AM EDT | Small Craft Advisory | LWX | 19 hr | |
| May 10, 1:19 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, City of Staunton, City of Waynesboro | 41 min |
| May 10, 2:01 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Nelson | 44 min |
| May 10, 2:07 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson, City of Charlottesville | 38 min |
| May 10, 2:33 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Rappahannock, Warren | 42 min |
| May 10, 2:35 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 40 min |
| May 10, 3:58 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Loudoun | 33 min |
| May 10, 4:10 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 28 min |
| May 10, 4:38 PM EDT | Special Marine Warning | LWX | 97 min | |
| May 10, 5:26 PM EDT | Severe Thunderstorm Warning | LWX | Warren | 27 min |
| May 10, 5:48 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 42 min |
| May 10, 5:59 PM EDT | Special Marine Warning | LWX | 65 min | |
| May 10, 6:08 PM EDT | Special Marine Warning | LWX | 49 min | |
| May 10, 6:16 PM EDT | Special Marine Warning | LWX | 119 min | |
| May 10, 6:24 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Orange, Prince William, Rappahannock, Spotsylvania and 2 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2018Severe Thunderstorm Warnings in Virginia, 2018Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.